# SDR UALA2010090703291

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,024 hours, 12,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT AFT FLAP DRIVE TORQUE TUBE ATTACH FITTING ON LWR SURFACE BEARING RETENTION FAILED, BEARING MIGRATED BUT TRAPPED INSIDE TUBE LUGS AND FITTING. R & R FITTING ASSY.
